# SDR DHL9980231C

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ws 693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING STA SRS 693 THRU PLATE DOOR NR 518B BRACKET CRACKED.  DOT 381.  STOP DRILLED END CRACK AT LT WING I/E RIB STA WRS 693 IAW DC-8 SRM 57-2-0 PG 9 FIG 2.  FABRICATED ANGLE REPAIR 2024 T3.050 3 X 1 X 4 IAW DC-8 SRM 57-2-0 PG 10 FIG 2.  TREATED & PRIMED PER DC-8 SRM 51-1-8 PG 13 & 16 PAR 6 & 6F.  INSTALLED PER DC-8 SRM 51-1-21 PG 1 PAR 1.
